Consistency analysis of mesh-free methods for conservation laws

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JUNK, Michael, Jens STRUCKMEIER, 2001. Consistency analysis of mesh-free methods for conservation laws. In: GAMM-Mitteilungen der Gesellschaft für Angewandte Mathematik und Mechanik. 24(2), pp. 99-126. ISSN 0936-7195. eISSN 1522-2608

@article{Junk2001Consi-25465, title={Consistency analysis of mesh-free methods for conservation laws}, year={2001}, number={2}, volume={24}, issn={0936-7195}, journal={GAMM-Mitteilungen der Gesellschaft für Angewandte Mathematik und Mechanik}, pages={99--126}, author={Junk, Michael and Struckmeier, Jens} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25465"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-19T14:05:31Z</dcterms:available> <dcterms:abstract xml:lang="eng">Based on general partitions of unity and standard numerical flux functions, a class of mesh-free methods for conservation laws is derived. A Lax-Wendroff type consistency analysis is carried out for the general case of moving partition functions. The analysis leads to a set of conditions which are checked for the finite volume particle method FVPM. As a by-product, classical finite volume schemes are recovered in the approach for special choices of the partition of unity.</dcterms:abstract> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Junk, Michael</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2001</dcterms:issued> <dcterms:bibliographicCitation>GAMM-Mitteilungen der Gesellschaft für Angewandte Mathematik und Mechanik ; 24 (2001), 2. - S. 99-126</dcterms:bibliographicCitation> <dcterms:title>Consistency analysis of mesh-free methods for conservation laws</dcterms:title> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25465"/> <dc:creator>Struckmeier, Jens</dc:creator> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Junk, Michael</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-19T14:05:31Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Struckmeier, Jens</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account